# SDR SIMA20120422002

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 23,790 hours, 20,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT EMERGENCY LIGHT STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT EMERGENCY LIGHT STRIP IAW EMB 140 AMM 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
